# SDR V0XD2016620132

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,596 hours, 19,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE IS CORRODED ON FWD SIDE AT FS 333.00.  R & R STR SPLICE, SH670-32429-4, AT FS 333.00 IAW SRM 51-42-06, 51-40-11, 51-42-21, 51-25-16.
